MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584260
Medical Device Problem Codes Failure to Align (2522); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a050701 captures the reportable event of wire was unable to release the bow.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution rx was attempted to be used in the papilla of vater during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the device was inserted through a duodenoscope.The technician noted that the sphincterotome was already in a bowed position, and the handle was unable to adjust the bow angle when moved.It was reported that the device could not be unbowed or released from the bowing position.The procedure was completed with another jagtome revolution rx.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050701captures the reportable event of wire was unable to release the bow.Block h11: investigation results the returned jagtome revolution rx was analyzed, and a visual and microscopic inspection found no damage to the catheter.It was found that the cutting wire was not crimped to the connector joint strength.As a result, during attempts to bow or unbow, the cutting wire detached from the working length.No other problems with the device were noted.With all the available information, boston scientific corporation (bsc) concludes the reported event of cutting wire failure to release bow (unbow) was confirmed.During analysis of the returned device, it was determined that the cutting wire did not have evidence of crimping and was not crimped to the connector joint strength at the handle section during the manufacturing process.The investigation findings and all information available concludes the most probable root cause is manufacturing deficiency.A non-conforming events prevention (ncep) investigation was completed to address this problem.The ncep investigation concluded that the referenced event was an isolated event due to human error during manufacturing.A review of the manufacturing process found it likely that a step in the procedure was omitted.The step in which the operator assembles the cutting wire and confirms it is properly positioned was not performed correctly.All applicable product builders were made aware of the event and the procedure was reviewed by all applicable product builders to heighten awareness of the requirements outlined in this manufacturing process.As part of the ncep investigation, a risk assessment was performed.Wire failure to release bow (unbow) is a known and anticipated, potential failure mode outlined in the device risk documentation, and the severity is considered moderate, with an anticipated clinical effect of prolonged procedure.The risk assessment confirmed that the observed severity (harm) and occurrence rankings are within with the anticipated risk level documented in risk documentation, and the risk is acceptable.The investigation is complete and the ncep was closed in october 2024.Bsc will continue to monitor and trend these complaints and associated risks as outlined in our quality systems process.

Brand Name
JAGTOME REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21665694
Report Number3005099803-2025-01099
Device Sequence Number12678037
Product Code KNS
UDI-Device Identifier08714729953258
UDI-Public(01)08714729953258(17)271021(10)35116189
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584260
Device Catalogue NumberM00584260
Device Lot Number0035116189
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/01/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite